Hossam A. Ghany
Hossam A. Ghany
Helwan University - Faculty of Industrial Education. (Imperial College 2006-2007)
Verified email at techedu.helwan.edu.eg
Title
Cited by
Cited by
Year
White noise functional solutions for Wick-type stochastic fractional KdV-Burgers-Kuramoto equations
HA Ghany, MS Mohammed
Chinese Journal of Physics 50 (4), 619-627, 2012
512012
Exact solutions for stochastic generalized Hirota-Satsuma coupled KdV equations
HA Ghany
Chinese Journal of Physics 49 (4), 926-940, 2011
412011
Exact solutions for the wick-type stochastic time-fractional KdV equations
HA Ghany, AA Hyder
Kuwait Journal of Science 41 (1), 2014
302014
Abundant solutions of Wick-type stochastic fractional 2D KdV equations
HA Ghany, AA Hyder
Chinese Physics B 23 (6), 060503, 2014
292014
The fractional coupled KdV equations: Exact solutions and white noise functional approach
HA Ghany, ASO El Bab, AM Zabel, AA Hyder
Chinese Physics B 22 (8), 080501, 2013
282013
Local and global well-posedness of stochastic Zakharov-Kuznetsov equation
HA Ghany, A Hyder
J. Comput. Anal. Appl 15, 1332-1343, 2013
252013
Harmonic analysis on hypergroups
AS Okb El Bab, HA Ghany
AIP Conference Proceedings 1309 (1), 312-320, 2010
232010
White noise functional solutions for the Wick-type two-dimensional stochastic Zakharov-Kuznetsov equations
HA Ghany, AA Hyder
International Review of Physics 6 (2), 153-157, 2012
212012
Exact solution of the Wick-type stochastic fractional coupled KdV equations
JH Choi, H Kim, R Sakthivel
Journal of Mathematical Chemistry 52 (10), 2482-2493, 2014
202014
Exact solutions for stochastic fractional Zakharov-Kuznetsov equations
HA Ghany
Chin. J. Phys 51 (5), 2013
192013
Exact travelling wave solutions for stochastic fractional Hirota-Satsuma coupled KdV equations
HA Ghany, SK Elagan, A Hyder
Chinese Journal of Physics 53 (4), 153-166, 2015
172015
Exact solutions for KDV-burger equations with an application of white-noise analysis
HA Ghany, A Fathallah
International Journal of pure and applied mathematics 78 (1), 17-27, 2012
172012
Non-Gaussian Wick calculus based on hypercomplex systems
AA Hyder, M Zakarya
International Journal of Pure and Applied Mathematics 109 (3), 539-556, 2016
162016
Okb El Babb, AS, Zabel, AM, Hyder, A.: The fractional coupled KdV equations: exact solutions and white noise functional approach
AH Ghany
Chin. Phys. B 22, 0805011, 2013
162013
q-Derivative of basic hypergeometric series with respect to parameters
HA Ghany
International Journal of Mathematical Analysis 3 (33-36), 1617-1632, 2009
142009
Non-Gaussian white noise functional solutions of χ-Wick-type stochastic KdV equations
HA Ghany, A Hyder, M Zakarya
Appl. Math. Inf. Sci 11, 915-924, 2017
132017
Exact solutions of stochastic fractional Korteweg de–Vries equation with conformable derivatives
HA Ghany, AA Hyder, M Zakarya
Chinese Physics B 29 (3), 030203, 2020
122020
Soliton solutions for Wick-type stochastic fractional KdV equations
HA Ghany, A Hyder
International Journal of Mathematical Analysis 7 (45), 2199-2208, 2013
112013
Analytic approximations for fractional-order hyperchaotic system
MS Mohamed, HA Ghany
Journal of advanced research in dynamical and control systems 3 (3), 1-12, 2012
102012
Analytic approximations for fractional-order hyperchaotic system
SM Mohamed, HA Ghany
Journal of advanced research in Dynamical and Control Systems 3 (3), 1-12, 2011
102011
The system can't perform the operation now. Try again later.
Articles 1–20